# SDR 95ZZZX6247

- Difficulty date: October 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N399SW
- Make and model: Cndair CL6013A
- Aircraft serial: 5009
- Engine: Ge CF343A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Rt Position
- Part time: 3,482 hours
- Stage of operation: TO
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE ON TAKEOFF EXPERIENCED HIGH VIBRATION LIGHT AND READING OF 2.1.  PERFORMED ENGINE RUN WITH ANTI-ICE SELECTED AND VIBES AT 1.8.  PERFORMED BORESCOE OF RT ENGINE.  NO ABNORMALTIES.  NOTIFIED GE PER MM 72-00-00, PAGE 517, WITHIN OPS LIMITS.  AS PRECAUTIONARY, DELIVERED AIRCRAFT TO GE FOR INSPECTION.  FOUND PARTIAL FLAKING OF COATING FROM COMB GEAR.  INSTALLED LOANER ENGINE.  OPS NORMAL.
